Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs cause high blood pressure

Premium Questions

Dr. Ilir Sharka MD

never smoked or taken drugs, drinks socially, and has about one cup of coffee a day. He has been ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Sumanth.P MD

causes me to involuntarily cough . I'm a non smoker/non drinker and I don't do drugs. I suffer ... View answer

Answered by : Dr. Sumanth.P ( General & Family Physician)
Dr.     Bhanu Partap MD

the Losartan IN ADDITION to the other 3 drugs, every day. Is it OK in your opinion to take all of these four drugs in the same day? My BP has been about 160/99 before starting the Losartan. Thanks, XXXXXXX ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr.   Rishu Saxena MD

I had the flu took erythromycin , my blood pressure became erratic I have the flu took erthymiacin, got horrible diarrhea , stoped drug. My heart beat is elevated, my blood pressure is... View answer

Answered by : Dr. Rishu Saxena ( Cardiologist)
Dr. Ivo Ditah MD

had a heart attack , and was never aware she had high blood pressure . She is somewhat over weight ...My Wife is taking four Blood Pressure Medications. Metoprolol 100mm, Chlorothialize... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr.     Bhanu Partap MD

sir iam supposed to suffering from cpod so having variable hypertension. when my wheezing comes to control by the inhalers the bp lowers down without any ht drugs .if i take ht drugs when iam free ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Bhagyesh V. Patel MD

hyperglycemic. Am concerned that something he is using is causing the elevation in Blood pressure ...My husband is experiencing some elevations in blood pressure lately. He also has an... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr.  Mahesh Mudhol MD

blood pressure 137 over 103 with headache nausea in 30 years female and in 3 hours it become 126over96 at last 122over 83 without any drugs and the physician asked me to measure it for the next 2 ... View answer

Answered by : Dr. Mahesh Mudhol ( HIV AIDS Specialist)
Dr. Shankar Iyer MD

I am 72, female, not taking any drugs except occasionally pain medication for my osteoarthritis. I keep feeling dizzy on and off and my BP, when I am now feeling quite unwell, is 143/85, with 88 pulse ... View answer

Answered by : Dr. Shankar Iyer ( Cardiologist)
Dr.       Dorina Gurabardhi MD

I use bisoprolol for first time today 1,25mg for tachycardia where my heart beat always 100 per min. but now after 6 hours of drug used I measured my BP and found it 160/105. i don t feel any complain and I ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr. Robert Galamaga MD

no it does not unless it has hydrochlorithiazide in it as well.

Dr.  Nishad BN MD

Hi Initially decrease salt intake. If it is first time better to rule out any possibility of secondary hypertension from kidney problems or heart problems or endocrine. if essential hypertension and not improved by low...

Dr. Naveen Kumar Sharma MD

it is a silent disease and there is no symptoms mostly. when Blood pressure is very high then it can cause vomitting, nausea headache, palpitation.